# SDR AALA201707209013

- Difficulty date: July 19, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 4,946 hours, 1,891 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L3 DOOR DAMPER LOW PRESSURE, THE PRESSURE WAS IN RED BAND. SERVICED DAMPER TO GREEN BAND IAW AMM 52-22-00.
